MathSciNet Relay Station
MathSciNet bibliographic data
MR1260160 35P30 (47H12 47N20)
Binding, P. A.; Huang, Y. X. Existence and nonexistence of positive eigenfunctions for the $p$-Laplacian. Proc. Amer. Math. Soc. 123 (1995), no. 6, 1833–1838.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement